advertisement
Question
Posted by: S.H. | 2011/04/13

RE: ED after heart attack

Hi Doc,
Thanks for the feedback. Of these three drugs, Viagra, Cialis &  Livitra, which would you reccomend? I know of the Cialis ED - which you apparently take every day, and I used Maximor for men just before I had my heart attack, so I am very careful &  would rather go without any sex than compromise my health again.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCardiologist

Hi SH I'm not familiar with Maximor, and have never prescribed Levitra, but I have experience of the other two. When deciding which one to use there are many things to take into consideration, including cost, how sexually active you want to be, your blood pressure, and the duration of action of the drugs.

A good option would be to start with 2.5mg Cialis once daily and see how it goes, but my advice would be to see your cardiologist first and let him/her prescribe what he/she thinks best, as well as advise you on what to avoid, possible side effects, etc etc.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cardiologist | 2011/04/14

Hi SH I'm not familiar with Maximor, and have never prescribed Levitra, but I have experience of the other two. When deciding which one to use there are many things to take into consideration, including cost, how sexually active you want to be, your blood pressure, and the duration of action of the drugs.

A good option would be to start with 2.5mg Cialis once daily and see how it goes, but my advice would be to see your cardiologist first and let him/her prescribe what he/she thinks best, as well as advise you on what to avoid, possible side effects, etc etc.

Reply to Cardiologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement